MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67025600B
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Two photos were attached to the complaint file.In such photos the three boxes can be seen from the front angle, presenting slight bent damage at the top lid, and on the second photo from a top view, the three boxes¿ seals can be seen to be cut apparently with a non-sharp object.No other damage or anomalies were observed.A manufacturing record evaluation was performed for the finished device 31675240 number, and no non-conformances related to the malfunction were identified.The issue regarding the boxes being damaged and torn was confirmed based on the available photo evidence.This investigation was performed based only on the photo provided.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.The products have returned for evaluation and testing; however, the engineering evaluation has not been completed.
 
Event or Problem Description
The distributor received 3 boxes that appeared to have been opened, envoy 6f, xb mpc 100cm (67025600b / 31675240).A person from the quality team went to inspect the products inside.The products and their internal packaging do not appear to be damaged.Additional information was received on 10/21/2025 stating that the products inside the boxes were intact, and confirming there was damage to the shipping box, the shipping carton was torn right at the 3 open boxes, as if someone had opened the carton to see what was inside.Unfortunately, their logistics department discarded the shipping carton before taking pictures of the open boxes.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: the distributor received 3 boxes that appeared to have been opened, envoy 6f, xb mpc 100cm (67025600b / 31675240).A person from the quality team went to inspect the products inside.The products and their internal packaging do not appear to be damaged.Additional information was received on 10/21/2025 stating that the products inside the boxes were intact, and confirming there was damage to the shipping box, the shipping carton was torn right at the 3 open boxes, as if someone had opened the carton to see what was inside.Unfortunately, their logistics department discarded the shipping carton before taking pictures of the open boxes.Additional information received indicated that the product inside the boxes were intact.The shipping carton was torn right at the 3 open boxes.Two photos were attached to the complaint file.In such photos the three boxes can be seen from the front angle, presenting slight bent damage at the top lid, and on the second photo from a top view, the three boxes seals can be seen to be cut apparently with a non-sharp object.No other damage or anomalies were observed.The device was returned to j&j medtech for further evaluation.The outer packaging of an envoy 6f, xb mpc 100cm was received.Upon receiving the device, visual inspection was performed, and at the middle of the outer packaging, a horizontal tear with dented edges can be seen on the side panel.No additional damages are seen.The inner pouch an envoy catheter were undamaged.A manufacturing record evaluation was performed, and no internal action related to the reported complaint condition were identified.The issue reported regarding the damaged box is confirmed.This issue could be related to transportation, as it was confirmed that the shipping box was damaged.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing issue, no internal action activity is required at this time.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendation: do not use open or damaged packages.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23554557
Report Number3007628272-2025-00060
Device Sequence Number10132333
Product Code DQY
UDI-Device Identifier10886704031703
UDI-Public(01)10886704031703(17)280531(10)31675240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67025600B
Device Lot Number31675240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown